GABELLI, Stefania

GABELLI, Stefania  

Dipartimento di Matematica e Fisica  

Mostra records
Risultati 1 - 20 di 39 (tempo di esecuzione: 0.027 secondi).
Titolo Data di pubblicazione Autore(i) File
Una classe di algebre rigide 1-gen-1979 de Carli, P; Gabelli, Stefania
Coherent-like conditions in pullbacks 1-gen-1997 Gabelli, Stefania; Houston, Evan
Complete integral closure and Noetherian property for integer-valued polynomial rings 1-gen-2002 Gabelli, Stefania; Tartarone, Francesca
Complete integral closure and strongly divisorial prime ideals 1-gen-2003 Barucci, Valentina; Gabelli, Stefania; Roitman, Moshe
Completely integrally closed domains and t-ideals 1-gen-1989 Gabelli, Stefania
Domains with the radical trace property and their complete integral closure 1-gen-1992 Gabelli, Stefania
Finite character, local stability property and local invertibility property 1-gen-2010 Gabelli, Stefania
Generalized Dedekind Domains 1-gen-2006 Gabelli, Stefania
How far is a Mori domain from being a Krull domain? 1-gen-1987 Barucci, V; Gabelli, Stefania
Ideal Theory in Pullbacks 1-gen-2000 Gabelli, Stefania; Houston, Evan
Invertible and divisorial ideals of generalized Dedekind domains 1-gen-1999 Gabelli, Stefania; Popescu, Nicolae
Locally principal ideals and finite character 1-gen-2013 Gabelli, Stefania
Maximal Divisorial ideals and t-maximal ideals 1-gen-2004 Gabelli, Stefania; Roitman, Moshe
Mori domains of integer-valued polynomials 1-gen-2000 CAHEN P., J; Gabelli, Stefania; Houston, E.
On divisorial ideals in polynomial rings over Mori domains, Comm. Algebra, 15 (1987), 2349-2370 1-gen-1987 Gabelli, Stefania
On domains with ACC on invertible ideals 1-gen-1988 Gabelli, Stefania
On finitely stable domains In corso di stampa Gabelli, Stefania; Roitman, Moshe
On Nagata's Theorem for the Class Group 1-gen-1990 Gabelli, Stefania; Roitman, Moshe
On Nagata's theorem for the class group. II 1-gen-1999 Gabelli, Stefania
On semi-Krull domains 1-gen-1992 Barucci, Valentina; Gabelli, Stefania; Roitman, Moshe